# SDR CALA2024101000812

- Difficulty date: October 6, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 124,285 hours, 19,107 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Control Unit
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO FWD AND RT AFT GALLEY POWER LOAD SHED. HIGHLY SUSPECT WE ARE LOSING GROUND COMING FROM BPCU D278B (C12) TO PIN 9 FOR BOTH ELCU'S M225/226. WHEN THIS GRD GOES AWAY, ONLY WAY TO RESET GALLEY'S IS TO CYCLE RIGHT UTILITY BUS SWITCH OR TRANSFER OF ELECTRICAL POWER. REF WDM 25-31-11 AND SSM 25-31-01. SINCE WE HAVE NO DATA TO EXPLAIN WHY BPCU WOULD TAKE GROUND AWAY OTHER THAN LOAD SHED. WE NEED TO REPLACE ALL CONTACTS AND TB'S BETWEEN BPCU C12 AND TB34 G2. 1. REPLACE C12 CONTACT FOR BPCU D278B. 2. REPLACE TB176 FA38 AND BOTH CONTACTS. 3. REPLACE BOTH CONTACTS FOR D4034 P & J. CONTACTS FOR PIN 25 4. REPLACE BOTH CONTACTS FOR D4012 P & J. CONTACTS FOR PIN 5 5. REPLACE CONTACT FOR W024-084-22 TO TB34 G2. REF LOGPAGE 9410800 FOR CORRECTIVE ACTIONS ON TERMINAL BLOCKS TB176/G37 AND TB176/FA38. REPLACED C12 CONTACT FOR BPCU D278B. REPLACED BOTH CONTACTS AT PIN 25 FOR D4034 PLUG SIDE & J SIDE. REMOVED AND REPLACED BOTH CONTACTS FOR D4012 PLUG & J SIDE FOR CONTACTS AT PIN 5.  REF WDM 25-31-11, SSM 25-31-01, AND SWPM 20-71-14. ALSO REPLACED CONTACTS FOR W024-084-22 TO TB34 G2. ALL STEPS COMPLIED WITH, LOGPAGE CLOSED.
